Please use this identifier to cite or link to this item: http://hdl.handle.net/10216/107952
Title: Journal of Innovation Management - The International Journal on Multidisciplinary Approaches on Innovation | Volume 5 | Issue 3
Issue Date: 2017-10-30
Call Number: 221593
URI: http://hdl.handle.net/10216/107952
Document Type: Artigo em Revista Científica Internacional
Rights: openAccess
Appears in Collections:FEUP - Artigo em Revista Científica Internacional

Files in This Item:
File Description SizeFormat 
221593.pdfJournal of Innovation Management - The International Journal on Multidisciplinary Approaches on Innovation | Volume 5 | Issue 31.1 MBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.